Skip to Main content Skip to Navigation
Journal articles

Mass transport and variants of the logarithmic Sobolev inequality

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00634530
Contributor : Correspondant Hal-Imt <>
Submitted on : Friday, October 21, 2011 - 2:37:54 PM
Last modification on : Thursday, March 5, 2020 - 5:58:12 PM

Links full text

Identifiers

Citation

Franck Barthe, Alexander V. Kolesnikov. Mass transport and variants of the logarithmic Sobolev inequality. Journal of Geometric Analysis, 2008, 18 (4), pp.921-979. ⟨10.1007/s12220-008-9039-6⟩. ⟨hal-00634530⟩

Share

Metrics

Record views

119